# SDR COMA0860250

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,939 hours, 30,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602629
- Condition: Cracked
- Location: Fuselage
- Part time: 32,939 hours, 30,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT UNDERFLOOR FRAME SECTOR AT FS 605 IS CRACKED.  REMOVED AND REPLACED WITH SERV FRAME IAW CRJ SRM 51-42-06 AND COMAIR SR99-5140-0001.
